# SDR ABXA95013

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5920338503
- Condition: Damaged
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND DRILL START IN FRAME 756 JUST ABOVE LONGERON 10R.  REPAIRED IAW ABX REA D953-10729-MR.
